RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 69, Issue 4(418)  


Isotropic Markov semigroups on ultra-metric spaces
A. D. Bendikov, A. A. Grigor'yan, Ch. Pittet, W. Woess
3
Interpolation functions and the Lions–Peetre interpolation construction
V. I. Ovchinnikov
103
Georgy Maksimovich Adelson-Velsky (obituary)
V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii
169
Valentin Evgen'evich Voskresenskii (obituary)
N. A. Vavilov, È. B. Vinberg, I. A. Panin, A. N. Panov, A. N. Parshin, V. P. Platonov, V. L. Popov
177

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On asymptotic constancy of diagonal elements of a random orthogonal projection
P. A. Yaskov
179
$\mathbb{C}P(2)$-multiplicative Hirzebruch genera and elliptic cohomology
V. M. Buchstaber, E. Yu. Netay
181
Dirichlet problem for the diffusion equation outside flat surfaces with boundary
P. A. Krutitskii
183
Voronoi's conjecture for extensions of Voronoi parallelohedra
A. N. Magazinov
185
On models of cohomology rings of spaces with a torus action
Yu. M. Ustinovskii
187
Exceptional vector bundles on Grassmannians
A. Fonarev
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019